# SDR 9808426612

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON MAIN DECK A-ZONE FS 260 FRAME WEB ADJACENT TO STR 25R.  FABRICATED AND INSTALLED NEW WEB PER EA 66-153227.
